# SDR P5CA0401188

- Difficulty date: September 8, 2004
- Submitted: September 9, 2004
- Operation: Air carrier
- Aircraft: N453PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30811
- Aircraft time: 11,819 hours, 2,120 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Actuator
- Part number: 7242822
- Part serial: 01028351
- Condition: Inoperative
- Location: Outflow Valve
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STATUS MESSAGE (OUTFLOW VALVE RT SIDE) APPEARED DURING CRUISE, BOTH OUT FLOW VALVES WOULD NOT OPERATE IN AUTO.   REMOVED AND REPLACED OUTFLOW VALVE ACTUATOR.
